# SDR 2016F00045

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: General aviation
- Aircraft: N383JP
- Make and model: Beech 200BEECH
- Aircraft serial: BB615
- Engine: Pwa PT6A42
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 130936P4MC0160
- Condition: Chafed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 3000 FT AGL, LT BLEED FAIL, LIGHT ILLUMINATED.  LT BLEED SWITCH WAS SELECTED "OFF" AND RTB WITH OUT INCIDENT.  OVERHEAT DETECTION TUBING UNDER CO-PILOTS FLOOR WAS FOUND CHAFED AND PREVIOUSLY REPAIRED, TUBING WAS REPLACED WITH NEW.  LT FIREWALL BLEED AIR SHUTOFF VALVE FOUND FAILED IN OPEN POSITION.  VALVE AND CONNECTOR WERE CLEANED AN OPS CHECKED GOOD.
